A new common fixed point theorem for compatible mappings of type (A) in generalized metric spaces

Yunjuan Shen, Yun Yin, Feng Gu

Abstract


In this paper, we prove a new common fixed point theorem for six compatible mappings of type (A) in the framework of generalized metric spaces. An example is provided to support our new result. The results obtained in this paper differ from the recent relative results in literature.

Full Text: PDF

How to Cite this Article:

Yunjuan Shen, Yun Yin, Feng Gu, A new common fixed point theorem for compatible mappings of type (A) in generalized metric spaces, Advances in Fixed Point Theory, Vol 3, No 3 (2013), 534-555

Copyright © 2013 Yunjuan Shen, Yun Yin, Feng Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.